# SDR WX0A2024121132231

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 43,719 hours, 27,909 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Light
- Condition: Inoperative
- Location: L1 Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 ESCAPE SLIDE EMERGENCY LIGHT INOP / FAILED EPSU TEST: ""ESCAPE SLIDE LT/EPSU (10WL) FWD LT IAW AMM 33-51-00-710-001-A. REMOVED AND REPLACED FORWARD LEFTHAND SLIDE IN ACCORDANCE WITH AMM 25-62-44-000-012-A, AND 25-62-44-400-007-A. EPSU SYS TEST PASSED, OPS CHECK GOOD.
